MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation outcome: the root cause was found to be "clogged air intake dust filter on nbc filter adapter." uninstalling the nbc option and replacing the hepa filter cover with a normal filter cover and the hepa filter for nbc with a normal hepa filter resolved the issue.All service software tests passed.No further problems have been reported, no additional investigation is deemed necessary at this time.
 
Event or Problem Description
Hamilton medical ag received the following event description: "customer said vent stopped working and showed "safety ventilation error 8".I searched the log files and found 3 tf codes: 346054, 341009, and 385002.Another vent was brought to the users.Patient was reported to not have any issues while waiting." no health consequences or impact.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23631584
Report Number3001421318-2025-00924
Device Sequence Number10477744
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)220119(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown